Journal article icon

Journal article

SUBGROUPS OF SMALL INDEX IN INFINITE SYMMETRICAL-GROUPS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/blms/18.6.580

Authors


Journal:
BULLETIN OF THE LONDON MATHEMATICAL SOCIETY
Volume:
18
Issue:
6
Pages:
580-586
Publication date:
1986-11-05
DOI:
EISSN:
1469-2120
ISSN:
0024-6093
URN:
uuid:870f3c0d-be77-478f-b11e-a45aff367a67
Source identifiers:
13078
Local pid:
pubs:13078

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP